# SDR USAA2009022690446

- Difficulty date: February 24, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 747, S8R.  REPAIRED FUSELAGE FRAME AT BS 747, S8R IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.
